# SDR USAA2014090200020

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 20,628 hours, 7,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: R2 Door
- Part time: 20,657 hours, 7,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SHOWS DISARMED ON FLIGHT ATTENDANT PANEL WHILE ARMED ECAM SHOWS CORRECTLY.  FOUND DOOR 2R BOTTLE PRESS LOW.  SERVICED BOTTLE IAW TASK 52-10-00-614-001-A. CLEARED THE MSG, ACFT OK FOR SERVICE.
